RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dal'nevost. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dal'nevost. Mat. Zh., 2019, Volume 19, Number 1, Pages 3–5 (Mi dvmg389)  

On subsequences of even elements of Somos-6 sequenses

M. O. Avdeeva, V. A. Bykovskii

Khabarovsk Division of the Institute for Applied Mathematics, Far Eastern Branch, Russian Academy of Sciences

Abstract: It is known that the subsequences of Somos-4 and Somos-5 sequences are Somos-4 sequences. In the paper, it is proved that this property is broken for Somos-6 sequences.

Key words: nonlinear recurrent sequences, quadratic sequences, Somos sequences.

Funding Agency Grant Number
Russian Foundation for Basic Research 17-01-00225


Full text: PDF file (354 kB)
References: PDF file   HTML file
UDC: 511.21+517.965+517.582
MSC: Primary 11B37; Secondary 33F05
Received: 30.04.2019

Citation: M. O. Avdeeva, V. A. Bykovskii, “On subsequences of even elements of Somos-6 sequenses”, Dal'nevost. Mat. Zh., 19:1 (2019), 3–5

Citation in format AMSBIB
\Bibitem{AvdByk19}
\by M.~O.~Avdeeva, V.~A.~Bykovskii
\paper On subsequences of even elements of Somos-6 sequenses
\jour Dal'nevost. Mat. Zh.
\yr 2019
\vol 19
\issue 1
\pages 3--5
\mathnet{http://mi.mathnet.ru/dvmg389}


Linking options:
  • http://mi.mathnet.ru/eng/dvmg389
  • http://mi.mathnet.ru/eng/dvmg/v19/i1/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Дальневосточный математический журнал
    Number of views:
    This page:58
    Full text:15
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019